MathSciNet Relay Station
MathSciNet bibliographic data
MR1438113 (98h:11083) 11G35 (14G05)
Heath-Brown, D. R. The density of rational points on cubic surfaces. Acta Arith. 79 (1997), no. 1, 17–30.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement